# SDR 08FDEA04408

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC21473
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD HINGE, AFT LOWER FAIRING IS CRACKED.  REMOVED PANEL 535 JL IAW SRM 51-31-01.  PANEL 535JL WAS CRACKED;   WELDED PANEL 535JL IAW RS DPS 10.301 & DWG ARC 2147;  REV " M ".  WELS WAS CHECKED IAW DWG ARC 2147;  REV " M " & DPS 4.707, NO CRACKS NOTED.  ALODINED & PRIMED IAW SRM 51-21-01.  RE-INSTALLED PANEL 535 JL IAW SRM 51-31-01.
